# SDR DALA2023051203780

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N127DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50046
- Aircraft time: 9,128 hours, 4,197 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WET SOCK SMELL NOTICED FROM PAX & CREW. C/W A220 NO-GO ODI 21-72. C/W W/C 0550-2001 +0550-6001. REF LOG 4086590 FOR FINDINGS. WHILE PERFORMING B.S.I. ON #2 ESN 736235 IAW AMDS 0550-6001 STEP (8), FOUND EVIDENCE OF OIL WETNESS @ HPC VARIABLE INLET GUIDE VANES. ENGINE TO BE REMOVED. (LP# 4086589, 4086590).
